RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2015, Volume 57, Pages 108–161 (Mi cmfd274)  

This article is cited in 1 scientific paper (total in 1 paper)

Introduction to sublinear analysis – 2: symmetric case

I. V. Orlovab, I. V. Baranb

a Voronezh State University, Voronezh
b Crimea Federal University, Simferopol'

Abstract: The advanced theory of the first and higher symmetric Fréchet differentials and $K$-subdifferentials is constructed including the mean value theorem and the Taylor formula. We give simple sufficient conditions for symmetric $K$-subdifferentiability and consider some applications to Fourier series and variational functionals.

Full text: PDF file (523 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2017, 225:2, 265–321

UDC: 517.972+517.982.22

Citation: I. V. Orlov, I. V. Baran, “Introduction to sublinear analysis – 2: symmetric case”, Proceedings of the Crimean autumn mathematical school-symposium, CMFD, 57, PFUR, M., 2015, 108–161; Journal of Mathematical Sciences, 225:2 (2017), 265–321

Citation in format AMSBIB
\Bibitem{OrlBar15}
\by I.~V.~Orlov, I.~V.~Baran
\paper Introduction to sublinear analysis~--~2: symmetric case
\inbook Proceedings of the Crimean autumn mathematical school-symposium
\serial CMFD
\yr 2015
\vol 57
\pages 108--161
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd274}
\transl
\jour Journal of Mathematical Sciences
\yr 2017
\vol 225
\issue 2
\pages 265--321
\crossref{https://doi.org/10.1007/s10958-017-3471-8}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd274
  • http://mi.mathnet.ru/eng/cmfd/v57/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. Baran, I. Orlov, “Adjoint extremal problem for non-smooth functionals”, 2017 Constructive Nonsmooth Analysis and Related Topics, CNSA 2017, Dedicated to the Memory of V.F. Demyanov, ed. L. Polyakova, IEEE, 23–26  isi
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:361
    Full text:69
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020